Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
DermaJourney

Accutane Initial Breakout

I'm a little confused with how my body is reacting to Accutane. Initially, within the first 2 weeks of taking this drug, my face had COMPLETELY cleared up! I was so excited, I figured I had skipped my initial breakout and the medication went straight to work. Well now, pretty close to my first month, it appears that I am having my initial breakout and am severely disappointed. Has anyone experienced or heard of this happening before? I knew having an initial breakout was common, but I haven't ever heard anything of skin clearing 100% and then going through the purging process.

Edited by DermaJourney

Share this post


Link to post
Share on other sites

I've heard of lots of people who go through good/bad periods through out their accutane treatment. I personally have been getting progressively better as my treatment goes on...slowly though! I wouldn't stress too much about it because most people will be clear in the end! Good luck!!

Share this post


Link to post
Share on other sites

Im no expert but it seems that the 1 month mark is the usual period that people experience the IB. It seems that it takes around a month for enough of the medication to have built up in your system that it begins to work. Of course everyone reacts differently however this seems the be the norm. Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×